Characterization of graphs with exactly two non-negative eigenvalues

Mohammad Reza Oboudi

Abstract


In this paper we characterize all graphs with exactly two non-negative eigenvalues. As a consequence we obtain all graphs G such that λ3(G) < 0, where λ3(G) is the third largest eigenvalue of G.


Keywords


Spectrum and eigenvalues of graphs, graphs with exactly two non-negative eigenvalues

Full Text:

PDF ABSTRACTS (EN/SI)


ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications